Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How is brown discharge and bleeding in urine treated ?

Yesterday I had this excruciating pain start in my lower abdomine around my ovaries and things, the pain shot through my entire abomine with nausea and dizziness . and subsided after about an hour. Now, I am very very sore, like I am recovering from a fight. I woke up with brown bleeding this morning and I am not due to start my monthly for 3 more weeks. Im still sore and I really don t know what is wrong. Please help. I dont have insurance or the money to go to the dr.
Asked On : Tue, 1 May 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You should get a ultrasound abdomen done as the brown bleeding can be due to an ectopic pregnancy (which is dangerous) ,due to a missed abortion or due torsion of a fibroid in your uterus.Any way you can get a fair idea of what your problem is after getting an ultrasound done.It is better for you if you see a gynaecologist
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor